# SDR AALA2018083109006

- Difficulty date: August 29, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 50,000 hours, 20,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON L4 DOOR THRESHOLD FITTING, INBOARD NUTE PLATE HOLE 4-1/4 FORWARD OF FRAME 68. REPAIRED FITTING IAW SRM 53-41-14-300-001, REPAIR PRINCIPLE 7, FIGURE 20101.
